Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Bumps under chin, rash, itchy, benadryl oral and topical, hydrocortisone cream

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2010
Answered : 157 Questions
My 36 year old wife presented with bumps under her chin three days ago. She thought they were mosquitto bites. Then the next morning she woke up and the rash moved down to her neck. Very itchy but not painful. The rash is raised and and spongy presents like hives. No fever or other symptoms. On her neck the worst area is raised and grouped together. The rash has not gotten worse and it has not migrated to other parts of her body. Otherwise healthy person. She has tried folowing treatments: Benadryl oral and topical. Claritin and zyrtec and topical hydrocortisone cream. She feels that the hydrocortisone cream may have helped a little. We can provide pictures of rash if needed.
Thank you very much. XXXXXXX and XXXXXXX XXXXXXX
Posted Sat, 21 Apr 2012 in Skin Rash
Answered by Dr. Sunil.N 3 hours later

Thanks for your query.

I would answer better if you can provide me the picture of rash and the picture of initial bump .A picture showing the both so that I can asses its spread.

Kindly do it to YYYY@YYYY .

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor